# SDR CA160314002

- Difficulty date: March 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 57,261 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRBORNE RETURN DUE ENGINE NR 2 FIRE LOOP WARNING FOLLOWED BY ENGINE FIRE WARNING.  PAN PAN DECLARED BY CREW.
